| Model Number |
MMT-722NAB |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/10/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call the insulin pump had a keypad anomaly and unexpected restart alarm the customer¿s blood glucose was 106 mg/dl at the time of incident.Customer stated that the insulin pump had an unexpected restart alarm and unable to clear it.No significant events leading to keypad anomaly were observed.Keypad anomaly troubleshooting was performed and confirmed that time is advancing.The customer was advised to discontinue use of pump and revert to back-up plan.The insulin pump is not expected to return for analysis.